# SDR FDEA201910102545

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON COMPOSITE STRUCTURE, TOP SURFACE AT LOWER INBD. NEAR T/E SHOWING DELAMINATION.  REPAIRED THE RT OTBD AILERON COMPOSITE STRUCTURE IAW SRM 57-60-80-2R AND DRAWING ARC7311.
